Classes of normally and nearly normally torsion-free monomial ideals

Nasernejad, Mehrdad and Asloob Topaçoğlu, Ayesha and Khashyarmanesh, Kazem and Roberts, Leslie G. (2022) Classes of normally and nearly normally torsion-free monomial ideals. Communications in Algebra, 50 (9). pp. 3715-3733. ISSN 0092-7872 (Print) 1532-4125 (Online)

This is the latest version of this item.

Full text not available from this repository. (Request a copy)


In this paper, our main focus is to explore different classes of nearly normally torsion-free ideals. We first characterize all finite simple connected graphs with nearly normally torsion-free cover ideals. Next, we characterize all normally torsion-free t-spread principal Borel ideals that can also be viewed as edge ideals of uniform multipartite hypergraphs.
Item Type: Article
Uncontrolled Keywords: associated prime ideals; hypergraphs; nearly normally torsion-free ideals; Normally torsion-free ideals; t-spread monomial ideals
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Ayesha Asloob Topaçoğlu
Date Deposited: 23 Aug 2022 20:21
Last Modified: 23 Aug 2022 20:21

Available Versions of this Item

Actions (login required)

View Item
View Item